中国物理学会期刊网
Chin.Phys.B  2001, Vol.10 Issue (5): 373-375  DOI:10.1088/1009-1963/10/5/001
ON THE FORM INVARIANCE OF NIELSEN EQUATIONS
Department of Applied Mechanics, Beijing Institute of Technology, Beijing 100081, China

Abstract

The definition and criterion of the form invariance of Nielsen equations are given. The relation between the form invariance and the Noether symmetry is studied. Some examples are given to illustrate the application of the result.
收稿日期:2000-12-02

基金资助

Project supported by the National Natural Science Foundation of China (Grant No.19972010) and the Doctoral Program Foundation of Institution of Higher Education of China.

引用本文

[英文]
Wang Shu-yong, Mei Feng-xiang. ON THE FORM INVARIANCE OF NIELSEN EQUATIONS[J]. Chin. Phys. B, 2001, 10(5): 373-375.
使用本文
PACS
本文作者
阅读笔记
在左边选中内容后,点击→加入笔记。笔记内容将复制到下面文本框中,点击保存按钮可保存在个人文献中心中
              
数据正在加载中...
中国物理学会期刊网